# SDR DALA1117033773

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 2,198 hours, 752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING IN THE FIRST CLASS CABIN IS INOPERATIVE.  MAINTENANCE REPLACED THE M1674 POWER SUPPLY, AND LIGHTS NOW CHECK NORMAL.
